RUS  ENG
Full version
JOURNALS // Teoriya Veroyatnostei i ee Primeneniya // Archive

Teor. Veroyatnost. i Primenen., 2010 Volume 55, Issue 2, Pages 405–411 (Mi tvp4226)

This article is cited in 11 papers

Short Communications

Almost sure limit theorems for Gaussian sequences

P. Zuoxianga, S. Nadarajahb

a School of Mathematics and Statistics, Southwest University
b University of Manchester, Department of Mathematics

Received: 28.04.2006
Revised: 16.03.2008

Language: English

DOI: 10.4213/tvp4226


 English version:
Theory of Probability and its Applications, 2011, 55:2, 361–367

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025